| Catalog Number |
0730-102-000 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure, the coating on the tip of the photonblade burnt or melted off.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.Correction: h6: device code updated based on complaint investigation.
Event or Problem Description
No new information.